Electron. J. Diff. Equ., Vol. 2015 (2015), No. 293, pp. 1-8.

Existence of solutions for quasilinear elliptic equations involving a nonlocal term

Maria Farcaseanu, Denisa Stancu-Dumitru

This article establishes the existence of solutions for a partial differential equation involving a quasilinear elliptic operator and a nonlocal term. The proofs of the main results are based on Schauder's fixed point theorem combined with variational arguments.

Submitted April 15, 2015. Published November 30, 2015.
Math Subject Classifications: 35J60, 35J70, 35D30, 47J30, 58E05.
Key Words: Quasilinear elliptic equation; nonlocal term; weak solution; Schauder's fixed point theorem; critical point.

Show me the PDF file (201 KB), TEX file, and other files for this article.

Maria Farcaseanu
Department of Mathematics
University of Craiova
200585 Craiova, Romania
email: farcaseanu.maria@yahoo.com
Denisa Stancu-Dumitru
Research group of the project PN-II-ID-PCE-2011-3-0075
``Simion Stoilow" Institute of Mathematics of the Romanian Academy
P.O. Box 1-764, 010702 Bucharest, Romania
email: denisa.stancu@yahoo.com

Return to the EJDE web page